# SDR ASOA20120111006

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 32,060 hours, 23,989 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Part number: 7277220501
- Condition: Defective
- Location: Seat 1 A
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE CABIN BY SEAT 1A.  THE ACFT RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, R & R THE CONTROL MODULE, PC BOARD, AND LIGHT BALLAST AT SEAT 1A, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
